Dual conformable derivative: Definition, simple properties and perspectives for applications
Author
Abstract
Suggested Citation
DOI: 10.1016/j.chaos.2018.10.019
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Naudts, Jan, 2004. "Generalized thermostatistics based on deformed exponential and logarithmic functions," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 340(1), pages 32-40.
- Godinho, Cresus F.L. & Weberszpil, J. & Helayël-Neto, J.A., 2012. "Extending the D’alembert solution to space–time Modified Riemann–Liouville fractional wave equations," Chaos, Solitons & Fractals, Elsevier, vol. 45(6), pages 765-771.
- Naudts, Jan, 2002. "Deformed exponentials and logarithms in generalized thermostatistics," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 316(1), pages 323-334.
- Weberszpil, J. & Helayël-Neto, J.A., 2016. "Variational approach and deformed derivatives," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 450(C), pages 217-227.
- Balankin, Alexander S. & Bory-Reyes, Juan & Shapiro, Michael, 2016. "Towards a physics on fractals: Differential vector calculus in three-dimensional continuum with fractal metric," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 444(C), pages 345-359.
- Borges, Ernesto P., 2004. "A possible deformed algebra and calculus inspired in nonextensive thermostatistics," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 340(1), pages 95-101.
- Weberszpil, J. & Lazo, Matheus Jatkoske & Helayël-Neto, J.A., 2015. "On a connection between a class of q-deformed algebras and the Hausdorff derivative in a medium with fractal metric," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 436(C), pages 399-404.
- Costa Júnior, Manoel Pedro da & Khan, Ahmad Saeed & Sousa, Eliane Pinheiro de & Lima, Patrícia Verônica Pinheiro Sales, 2015. "53," Revista de Economia e Sociologia Rural (RESR), Sociedade Brasileira de Economia e Sociologia Rural, vol. 53(2), January.
Citations
Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
Cited by:
- Balankin, Alexander S., 2020. "Fractional space approach to studies of physical phenomena on fractals and in confined low-dimensional systems," Chaos, Solitons & Fractals, Elsevier, vol. 132(C).
- Balankin, Alexander S. & Mena, Baltasar, 2023. "Vector differential operators in a fractional dimensional space, on fractals, and in fractal continua," Chaos, Solitons & Fractals, Elsevier, vol. 168(C).
- Martynyuk, Anatoliy A. & Stamov, Gani Tr. & Stamova, Ivanka M., 2020. "Fractional-like Hukuhara derivatives in the theory of set-valued differential equations," Chaos, Solitons & Fractals, Elsevier, vol. 131(C).
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Goulart, A.G. & Lazo, M.J. & Suarez, J.M.S., 2020. "A deformed derivative model for turbulent diffusion of contaminants in the atmosphere," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 557(C).
- Balankin, Alexander S. & Mena, Baltasar, 2023. "Vector differential operators in a fractional dimensional space, on fractals, and in fractal continua," Chaos, Solitons & Fractals, Elsevier, vol. 168(C).
- Balankin, Alexander S., 2020. "Fractional space approach to studies of physical phenomena on fractals and in confined low-dimensional systems," Chaos, Solitons & Fractals, Elsevier, vol. 132(C).
- Suyari, Hiroki, 2006. "Mathematical structures derived from the q-multinomial coefficient in Tsallis statistics," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 368(1), pages 63-82.
- Umpierrez, Haridas & Davis, Sergio, 2021. "Fluctuation theorems in q-canonical ensembles," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 563(C).
- Suyari, Hiroki & Wada, Tatsuaki, 2008. "Multiplicative duality, q-triplet and (μ,ν,q)-relation derived from the one-to-one correspondence between the (μ,ν)-multinomial coefficient and Tsallis entropy Sq," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 387(1), pages 71-83.
- Qiu, Lin & Lin, Ji & Chen, Wen & Wang, Fajie & Hua, Qingsong, 2020. "A novel method for image edge extraction based on the Hausdorff derivative," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 540(C).
- Asgarani, Somayeh & Mirza, Behrouz, 2015. "Two-parameter entropies, Sk,r, and their dualities," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 417(C), pages 185-192.
- Amblard, Pierre-Olivier & Vignat, Christophe, 2006. "A note on bounded entropies," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 365(1), pages 50-56.
- da Silva, Sérgio Luiz Eduardo Ferreira, 2021. "Newton’s cooling law in generalised statistical mechanics," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 565(C).
- Costanza, E.F. & Costanza, G., 2017. "One-dimensional lattices topologically equivalent to three-dimensional lattices within the context of the lattice gas model," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 481(C), pages 41-51.
- Kin Keung Lai & Shashi Kant Mishra & Ravina Sharma & Manjari Sharma & Bhagwat Ram, 2023. "A Modified q-BFGS Algorithm for Unconstrained Optimization," Mathematics, MDPI, vol. 11(6), pages 1-24, March.
- Nelson, Kenric P., 2015. "A definition of the coupled-product for multivariate coupled-exponentials," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 422(C), pages 187-192.
- Zhokh, Alexey & Strizhak, Peter, 2018. "Thiele modulus having regard to the anomalous diffusion in a catalyst pellet," Chaos, Solitons & Fractals, Elsevier, vol. 109(C), pages 58-63.
- Kalimeri, M. & Papadimitriou, C. & Balasis, G. & Eftaxias, K., 2008. "Dynamical complexity detection in pre-seismic emissions using nonadditive Tsallis entropy," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 387(5), pages 1161-1172.
- Costanza, E.F. & Costanza, G., 2016. "One-dimensional lattices topologically equivalent to two-dimensional lattices within the context of the lattice gas model," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 459(C), pages 32-41.
- Vigelis, Rui F. & de Andrade, Luiza H.F. & Cavalcante, Charles C., 2020. "Conditions for the existence of a generalization of Rényi divergence," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 558(C).
- Edberg, Dana & Mukhopadhyay, Sankar & Wendel, Jeanne, 2019. "Incentive design to boost health for juveniles with Medicaid coverage: Evidence from a field experiment," Economics & Human Biology, Elsevier, vol. 33(C), pages 101-115.
- Nelson, Kenric P. & Umarov, Sabir R. & Kon, Mark A., 2017. "On the average uncertainty for systems with nonlinear coupling," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 468(C), pages 30-43.
- de Carvalho, R. Egydio & Leonel, Edson D., 2016. "Squared sine logistic map," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 463(C), pages 37-44.
More about this item
Keywords
Dual conformable derivatives; Generalized statistical mechanics; Deformed operators;All these keywords.
Statistics
Access and download statisticsCorrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:chsofr:v:117:y:2018:i:c:p:137-141. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Thayer, Thomas R. (email available below). General contact details of provider: https://www.journals.elsevier.com/chaos-solitons-and-fractals .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.